# SDR 05FDEA02717

- Difficulty date: August 30, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- Aircraft time: 53,620 hours, 34,509 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 6517840492
- Condition: Chafed
- Location: Zone 500
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

HYD SYS A FAILED (W/FLAPS 15) WHILE CONFIGURING TO LAND AT MEM.  REPLACED ENGINES NR 1 AND 2 ENGINE DRIVEN HYDRAULIC PUMPS, REF MM29-11-041-2.  REPLACED BOTH CASE DRAIN FILTERS.  REPLACED SYSTEM "A" HYDRAULIC RETURN FILTER, R/I.  REMOVED AND REPLACED SYSTEM A HYDRAULIC PRESS FILTERS.  REMOVED AND REPLACED SYSTEM A SPOILER 3 PRESS AND RET LINES IAW  SMP.  PERFORMED LEAK CK OF ALL CHANGED COMPONENTS.  LK CKS GOOD.  RAN 12 ENGINES PER JRH CHAP 5 AND PERFORMED OP AND LK CHK OF SYSTEM A ENG DRIVEN PUMPS.  OPS AND LK CHECKS GOOD.
